# SDR MASA2011091363672

- Difficulty date: September 12, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 37,038 hours, 39,082 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Spoiler
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL ROLL SPOILERS HAVE MULTIPLE DENTS ON TOP SURFACE.  ALL DENTS FOUND TO BE WITHIN LIMITS
